| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed an allergic reaction under the lifevest equipment.Patient described the area as red and bumpy under the back te pads.The patient¿s physician confirmed they had an allergic reaction to nickel.There was no alleged device malfunction contributing to reaction.The patient¿s physician prescribed a steroid cream for the reaction.Follow up indicated that the reaction improved.
Additional Manufacturer Narrative
Not applicable.